# SDR AALA202107079117

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 14,657 hours, 5,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD, FLIGHT ATTENDANT SEAT EMERGENCY FLASH LIGHT WONT TEST. REMOVED AND REPLACED LEFT HAND FORWARD FLIGHT ATTENDANT FLASH LIGHT BRACKET.
